Illinois Journal of Mathematics

The distribution of irreducible polynomials in several indeterminates

L. Carlitz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 3 (1963), 371-375.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644947

Digital Object Identifier
doi:10.1215/ijm/1255644947

Mathematical Reviews number (MathSciNet)
MR0153665

Zentralblatt MATH identifier
0118.26002

Subjects
Primary: 12.25

Citation

Carlitz, L. The distribution of irreducible polynomials in several indeterminates. Illinois J. Math. 7 (1963), no. 3, 371--375. doi:10.1215/ijm/1255644947. https://projecteuclid.org/euclid.ijm/1255644947


Export citation